[Turk Kardiyol Dern Ars]
Turk Kardiyol Dern Ars. 2017; 45(5): 490-492 | DOI: 10.5543/tkda.2017.00671

Amoxicillin/clavulanate allergic reaction, implantable defibrillator shock, and Kounis syndrome: Pathophysiological considerations

Nicholas G Kounis1, Ioanna Koniari2, Dimitrios Velissaris1, Nikolaos Patsuras1, George Hahalis1
1Department of Cardiology University of Patras Medical School, Rion, Patras, Achaia, Greece
2Department of Electrophysiology, Royal Bromptom Hospital, London, England

Keywords: Allergy, Amoxicillin/clavulanate, non ischemic dilated cardiomyopathy, defibillator

Amoxicillin/clavulanate allergic reaction, implantable defibrillator shock, and Kounis syndrome: Pathophysiological considerations

Nicholas G Kounis, Ioanna Koniari, Dimitrios Velissaris, Nikolaos Patsuras, George Hahalis. Amoxicillin/clavulanate allergic reaction, implantable defibrillator shock, and Kounis syndrome: Pathophysiological considerations. Turk Kardiyol Dern Ars. 2017; 45(5): 490-492

Sorumlu Yazar: Nicholas G Kounis, Greece
© copyright 2017 TKD Arşivi
LookUs & Online Makale